How to correct volume loss from RF?

I recently had Fractora RF 4 months ago and at about 3 months in am experiencing facial atrophy, thinness of skin and indentations. I recently tried an HA filler, Juvederm, that plumped me up a little bit but not to where I was before. What are my best options to address the volume loss?

Doctor Answers 2

How to correct volume loss from RF (I have had HA filler before? = revolimize your face with filler #fractora #fractorarf

Fractora skin tightening could cause HA fillers to decrease their effects, specially if fractora done right after application of injectable fillers.

Fractura should be performed at least 2 weeks after HA filler injection. In my practice, I rather treat first with fractora and then with HA filler to avoid decreasing the effect of the HA filler with fractora


New York Plastic Surgeon
4.9 out of 5 stars 129 reviews

Volume loss from Fractora

Hello.  This is a very unusual complaint as one should expect to build collagen volume from this treatment and not lose volume.

These are the steps that I recommend:

1. Follow-up with your provider and they should evaluate you in person, take photographs and communicate this information to the company so that the treatment parameters can be evaluated.

2. Evaluate your general health.  Have you had general weight loss or just noting a change in your facial skin?

3.  Did you have a filler in place prior to the procedure?  Deep fillers placed on the bone should be protected from the heat and should not resolve with the Fractora treatments.  Superficial fillers could dissolve and this could explain some of your volume loss.

Good luck.

Christina Steil, MD
Chicago Dermatologist
4.7 out of 5 stars 19 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.